MathSciNet Relay Station
MathSciNet bibliographic data
MR2498563 (2010f:35115) 35J75 (35J60 35J62 35R06)
Phuc, Nguyen Cong; Verbitsky, Igor E. Singular quasilinear and Hessian equations and inequalities. J. Funct. Anal. 256 (2009), no. 6, 1875–1906.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement